# SDR SWAA063086

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 15,385 hours, 8,584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING LOOSE.  SECURED GIRT BAR FITTING PER MM.
